BibTeX record journals/ett/BernardiniM94

download as .bib file

@article{DBLP:journals/ett/BernardiniM94,
  author       = {Riccardo Bernardini and
                  Roberto Manduchi},
  title        = {\emph{Letter}: On the reduction of multidimensional {DFT} to separabile
                  {DFT} by smith normal form theorem},
  journal      = {Eur. Trans. Telecommun.},
  volume       = {5},
  number       = {3},
  pages        = {377--380},
  year         = {1994},
  url          = {https://doi.org/10.1002/ett.4460050312},
  doi          = {10.1002/ETT.4460050312},
  timestamp    = {Mon, 18 May 2020 17:46:39 +0200},
  biburl       = {https://dblp.org/rec/journals/ett/BernardiniM94.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics